Top 9 Ibuprofen Extra Strength – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

500 Count, Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer NSAID

#ad
Amazon Basic Care #ad - Nsaid: basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, backache, muscular aches, the common cold and menstrual cramps.

Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, menstrual cramps or minor aches and pains from the common cold, backache, toothache, minor arthritis pain, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed. Effective: ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over.

Active ingredient: ibuprofen tablets 200 mg are used as a pain reliever/fever reducer NSAID which compares to Advil active ingredient. Pain management: exercise may help with pain as it releases endorphins, the body’s natural pain blocker These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

2. Motrin

#ad

Ibuprofen 200mg Tablets for Fever, Muscle Aches, Motrin IB, Headache & Back Pain Relief, 225 ct.

#ad
Motrin #ad - Take one today and get long-lasting pain relief with Motrin IB tablets. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.

Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, minor pain of arthritis, backache, toothache and menstrual cramps.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627

3. Amazon Basic Care

#ad

Acetaminophen Caplets, 500 mg, 500 Count, Basic Care Extra Strength Pain Relief

#ad
Amazon Basic Care #ad - Use: acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Active ingredient: basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets. Purpose: extra strength pain relief, 500 mg, backache, minor pain of arthritis, temporarily relieves minor aches and pains due to: the common cold, Acetaminophen Caplets, headache, muscular aches, toothache, and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

4. A+Health

#ad

Made in USA, Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Softgels, 240 Count

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, toothache, backache, the common cold, muscular aches, and minor pain of arthritis.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

5. Advil

#ad

200 Count, Liquid Fast Pain Relief, Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer

#ad
Advil #ad - Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt. Hsa and fsa eligible product. Use as directed: for use in individuals 12 and older. Relief pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, or other aches and pains, backaches, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

Add advil liqui-Gels to your cart today and power over pain. 1 choice for tough pain: power over pain with the #1 selling pain reliever. People choose advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.

Fast absorption, fast relief: advil delivers fast-acting relief with strength that lasts. Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight120 Grams
Width2.5 Inches
Part Number3
Model305730169493

6. Amazon Basic Care

#ad

160 Count, Pain Reliever/Fever Reducer Liquid Filled Capsules, Basic Care Ibuprofen Liquid Gels 200 mg

#ad
Amazon Basic Care #ad - Active ingredient: basic care ibuprofen liquid gels liquid filled capsules contain solubilized Ibuprofen equal to 200 mg Ibuprofen NSAID, * pain reliever/fever reducer present as the free acid and potassium salt. Pain or fever associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities.

Ibuprofen liquid gels contain solubilized ibuprofen equal to Ibuprofen 200 *NSAID present as the free acid and potassium salt. Nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient. Nonsteroidal anti-inflammatory drug. Take care of yourself: there's no reason to put up with headache, backache, or even the minor aches and pains of the common cold. Basic care ibuprofen liquid gels 200 mg is a pain reliever and fever reducer -- plus, minor arthritis pain, it is gluten free.

Basic care ibuprofen liquid Gels temporarily relieves minor pain and fever to help you get back on track. What can ibuprofen liquid gels do? temporarily relieves minor aches and pain from headache, menstrual cramps, toothache, the common cold, minor pain of arthritis, backache, muscular aches, and temporarily reduces fever. Ibuprofen is a pain reliever and fever reducer.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2.69 Inches
Length2.63 Inches
Weight0.02 Pounds
Width5.13 Inches

7. Advil

#ad

Ibuprofen 200mg, Fast Pain Relief, Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, 200 Count

#ad
Advil #ad - Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief.

Hsa and fsa eligible product. Multiple sizes: advil liqui-gels minis comes in three sizes. Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

8. Motrin

#ad

Motrin IB Liquid Gels, 80 ct., Ibuprofen 200mg, Headache & Back Pain Relief, Fever, Muscle Aches

#ad
Motrin #ad - Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. 80-count bottle of motrin ib liquid gels for fast-acting, effective relief from minor aches and pains, to help you and your family.

Each motrin ib liquid gel contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. Motrin ib liquid gels help temporarily reduce fever and relieve pain due to the common cold, menstrual cramps, backache, headache, toothache, and minor pain of arthritis. Take one today and get long-lasting pain relief with Motrin IB liquid gels.
BrandMotrin #ad
ManufacturerMotrin #ad
Height2 Inches
Length2 Inches
Weight0.2 Pounds
Width3.63 Inches
Part Number300450409805
Model300450409805

9. Advil

#ad

Fast-Acting Formula for Headache Relief, Advil Coated Tablets Pain Reliever and Fever Reducer, Toothache Pain Relief and Arthritis Pain Relief, 100 Count, Ibuprofen 200mg

#ad
Advil #ad - This oral pain reliever can be used by adults and children who are 12 years and older. Relieve pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, or other aches and pains, backaches, Advil stops pain at the site of inflammation so you can get relief where you need it.

Hsa and fsa eligible product. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold. Tough headache, backache, minor arthritis, menstrual cramps, and other pains don’t stand a chance against Advil. Pain relief: advil coated tablets contain 200mg of Ibuprofen.

Unbeatable strength: millions of people choose Advil as their medicine for powerful pain relief. Safe pain relief: for over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain. Add advil to your cart today and get power over pain. 1 choice for pain relief: advil delivers unbeatable strength of tough pain.
BrandAdvil #ad
ManufacturerAdvil #ad
Height1.94 Inches
Length3.95 Inches
Weight0.01 Pounds
Width2 Inches
Part Number15040
Model305730150408